Need Wood: More Baggage Than Delta Air Lines

wood_banHey Woody!

I’ve been dating “the perfect” man for about three months now.  We spend a lot of time together and we get along remarkably well.  BUT.  We just don’t have sex!  We have enjoyed each other a few times like in the first month and played a little since but DAMN, the kitti is itchin’.  I am having thoughts of plowing another.  No one specific but I am getting tired of downloading faces and getting off on them.  He tells me he doesn’t know where he is because of an emotional breakup with his “perfect man.”  We can’t even go to certain parties because the ex MIGHT be there.  My dilemma is I think I am falling in love with him and I’m afraid that my heart is going to be trampled regardless of the protective bubble I maintain.  I don’t want to pressure him and run him off, but do I keep investing in a relationship that’s going to go belly up?

–  In love and Unfulfilled

Dear Unfulfilled:

I’ve learned that you cannot make someone love you.  All you can do is stalk them and hope they panic and give in.

Listen, your “perfect man” told you his ex was his “perfect man.”  Let’s do a little math here.  What’s missing in his equation?  YOU.

My advice:  Bolt.  Tell him the truth:  He’s not ready for you.  He’s not ready for anybody.  Let this be a lesson:  Never be the first guy a man dates after being dumped by his “perfect man.”  He’ll always see you as the consolation prize.

Hey Woody!

I’m in an open relationship with a boyfriend who gets online to get us extra playmates.  He gets the “how big is your d–k?” question all the time.  We’re both turned off by it and we’ve come up with a solution for your readers.  When a potential online trick asks, “How big is it?” don’t answer.  Ask them,  “How tight is your hole?”  Use no other word but “hole.”  You’ll be amazed at how fast the size queens shut up.

–  A Helpful Thought

Dear Just:

What can I possibly add to that?  Thanks for sharing your wisdom, along with your boyfriend.

Hey Woody!

I’ve been HIV+ for a while but just started taking meds.  The meds have dramatically raised my T-cell counts and lowered my viral load, but there’s just this tiny problem:  They’ve given my d–k a flat tire.  Do you think it’s psychological or is there something about the meds that are making my putter flutter?

–  Help me, I’m melting

Dear Help:

Studies show that HIV medications can indeed create some sexual dysfunction.  Protease inhibitors are especially prone to put doubt in the trouser trout.  One study showed that among patients taking protease inhibitors, 27% reported sexual dysfunction, compared to 4% of the men who weren’t taking drugs, and 0% of the men who went home with me.

Some scientists think that it could be psychological.  Protease inhibitors are a component of the “drug cocktail” used to fight HIV.  They require a strict dosing regimen.  You’ve gotta take this pill with water, that one with food, the other one with a martini and the last one with a grain of salt.

It can be such a pain in the ass, these dosing regimens that they can do a number on your head, reminding you that you have a serious, complicated life-long illness.  Isn’t HIV fun?  Gosh, I really ought to stop wearing condoms.  I’m missing out.

It’s not clear whether the drugs have direct physiological effects on sexual function.  All we know is that decreased libido and erectile dysfunction are documented side effects in a significant minority of people taking HIV medication.  Consult your doctor to see if he can experiment with different medications, dosages or even a regimen of testosterone.